# SDR CALA2022072901917

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 102,263 hours, 13,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Part number: 311W30657
- Part serial: NA
- Condition: Missing
- Location: 433cl
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF TO LP 9171005(PYLON LEFT ACCESS DOOR LEFT STRUT 433CL MISSING ON ARRIVAL ) ACCOMPLISH VISUAL INSPECTION ON AIRCRAFT FOR ANY DAMAGES...TOMC MO VISUAL INSPECTION ACCOMPLISHED, NO ABNORMALITIES NOTICED.
